EconPapers    
Economics at your fingertips  
 

Quadratic Concavity and the Determinancy of Equilibrium

Chris Shannon () and William Zame

No 791, UCLA Economics Working Papers from UCLA Department of Economics

Date: 1999-08-01
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.econ.ucla.edu/workingpapers/wp791.pdf
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to economics.ucla.edu:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.) (http://www.econ.ucla.edu/workingpapers/wp791.pdf [301 Moved Permanently]--> http://economics.ucla.edu/wp791.pdf)

Related works:
Journal Article: Quadratic Concavity and Determinacy of Equilibrium (2002)
Working Paper: Quadratic Concavity and Determinacy of Equilibrium (2000) Downloads
Working Paper: Quadratic Concavity and Determinacy of Equilibrium (1999) Downloads
Working Paper: Quadratic Concavity and Determinacy of Equilibrium (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:uclawp:791

Access Statistics for this paper

More papers in UCLA Economics Working Papers from UCLA Department of Economics
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-03-31
Handle: RePEc:cla:uclawp:791